Skip to product information
1 of 1

Clarityn Allergy Relief Tablet | Hayfever Relief Tablet | Loratadine | Antihistamine | All day maximum strength symptom relief with one tablet per day | 30 count (pack of 1)

Clarityn Allergy Relief Tablet | Hayfever Relief Tablet | Loratadine | Antihistamine | All day maximum strength symptom relief with one tablet per day | 30 count (pack of 1)

Regular price £9.99 GBP
Regular price £20.50 GBP Sale price £9.99 GBP
Sale Sold out
Taxes included. Shipping calculated at checkout.

Brand Clarityn

Color 30 Tablets

Features

  • One Clarityn tablet can help relieve hayfever and allergy symptoms all day (up to 24 hours) and is non-drowsy in the majority of users.
  • Effectively help relieve hayfever symptoms such as runny nose, sneezing, itchy, watery eyes, itchy throat or nose caused by pollen, mould, dust, pets and skin allergies like hives (urticaria) or nettle rash.
  • Clarityn provides relief of symptoms that can be triggered by over 150 different airborne allergens such as animal dander, pollen, dust & mould.
  • Adults and children 6 years and older, who weigh more than 30kg (4st 7lb), can take 1 tablet a day.
  • Clarityn Allergy Tablets contain loratadine 10mg. Also contains Lactose. Always read the label.
  • Safety warnings do not exceed the stated dose. Do not use during pregnancy or if you are breastfeeding. If symptoms persist consult your doctor or pharmacist. Keep all medicines out of the reach and sight of children.
    • Details Product DescriptionClarityn Allergy is different from many other UK antihistamine brands. This is because Clarityn contains the active ingredient loratadine, whereas some other brands may contain cetirizine or acrivastine. Loratadine is an antihistamine used to treat allergies and relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and other allergies. This ingredient works by blocking the action of histamine, which is a chemical naturally produced by the human body. When your allergy season starts, take a Clarityn a day for powerful, all day symptom relief. Clarityn allergy can get you back to feeling normal and free from allergy symptoms with a single daily dose. Relieves runny nose, sneezing, itchy watery eyes and itchy nose or throat.IngredientsLoratadine, Lactose Monohydrate, Maize Starch, Magnesium StearateSafety WarningWarnings do not exceed the stated dose. Do not use during pregnancy or if you are breastfeeding. If symptoms persist consult your doctor or pharmacist. Keep all medicines out of the reach and sight of children.Box Contains1 x Clarityn 10mg 30 TabletsManufacturer Contact Information400 South Oak Way, Reading, RG2 6AD, United Kingdom

      Package Dimensions 4.1 x 2.6 x 1.0 inches

View full details
Your cart
Product Product subtotal Quantity Price Product subtotal
Clarityn Allergy Relief Tablet | Hayfever Relief Tablet | Loratadine | Antihistamine | All day maximum strength symptom relief with one tablet per day | 30 count (pack of 1)
Clarityn Allergy Relief Tablet | Hayfever Relief Tablet | Loratadine | Antihistamine | All day maximum strength symptom relief with one tablet per day | 30 count (pack of 1)B014V3BOYM
Clarityn Allergy Relief Tablet | Hayfever Relief Tablet | Loratadine | Antihistamine | All day maximum strength symptom relief with one tablet per day | 30 count (pack of 1)B014V3BOYM
Regular price
£20.50
Sale price
£9.99/ea
£0.00
Regular price
£20.50
Sale price
£9.99/ea
£0.00